# SDR 06FDEA0209

- Difficulty date: January 16, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 12,956 hours, 6,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 61-FR 71 CTR TRACK HAS 8 AREAS OF CORROSION REF N00549.  REMOVED CORR IAW A300-600 SRM 51-21-10 6 AREAS CHECK GOOD AND 2 AREAS OUT OF LIMITS.  REPAIRED OUT OF LIMITS, AREAS IAW A300-600 SRM 53-10-16 FIG 201.
